Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Switching from Sustiva - query from England - grateful thanks
Nov 30, 2005

Dr Young - I truly appreciate your promptness and the wise guidance I've had by you sharing your wealth of experience with me. Words cant do justice to the sense of gratitude and appreciation I have for you and to this fine resource offered by the Body.

I have switched to the atazanavir/ritonavir today to give myself the maximum amount of time on the new regimen before leaving the UK just after Christmas - and will continue to take it with a meal/food to get maximum benefit from it.

Thank you again so much. It's because of your help that I'm beginning to feel optimistic about my time in the sun away from the cold and wet of London!

Many thanks - I know where to come if I need sound guidance in the future!

Very best wishes to you

J, London, England

Response from Dr. Young

J-

Thanks for the kind words and follow up. Have a safe trip. BY



Previous
Switching from Sustiva - query from England - Part 3
Next
re: peripheral neuropathy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement